# SDR UIEA2020021320240

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,575 hours, 10,967 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flow Cntrl Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WITH R/H PACK OFF THERE IS NO PACK OFF LIGHT OR R PACK OFF EICAS MSG.( CLEANED FLOW CONTROL VALVE CONNECTOR IAW AMM 21-51-01. OPS CHECK GOOD AT THIS TIME. )
